| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results the customer is concerned with tests results from all of the results obtained.The customer's expected fasting blood glucose test result range is 96 to 107mg/dl.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification.The test strip lot manufacturer's expiration date is 03/21/2019 and open vial date is within the month of (b)(6) 2017.The meter memory was reviewed for previous test result history (date / time not set): (b)(6).The customer has not had any changes in her diet.